EconPapers    
Economics at your fingertips  
 

Estimating the canonical disequilibrium model: Asymptotic theory and finite sample properties

Guy Laroque and Bernard Salanié

Journal of Econometrics, 1994, vol. 62, issue 2, 165-210

Date: 1994
References: Add references at CitEc
Citations: View citations in EconPapers (18)

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0304-4076(94)90021-3
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:econom:v:62:y:1994:i:2:p:165-210

Access Statistics for this article

Journal of Econometrics is currently edited by T. Amemiya, A. R. Gallant, J. F. Geweke, C. Hsiao and P. M. Robinson

More articles in Journal of Econometrics from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-23
Handle: RePEc:eee:econom:v:62:y:1994:i:2:p:165-210